# SDR MALA976215

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEAT INSPECTION FOR AIRCRAFT TURN BACK, THE LEFT INBOARD SEAT RAIL FWD OF STA X255:0 HAS CORROSION.  MAINTENANCE SPLICED NEW SECTION OF SEAT RAIL AND REPLACED SEAT RAIL IAW DEHAVILLAND RD8-53-1932.
